# SDR SWIA2020042750378

- Difficulty date: March 31, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 35,140 hours, 21,974 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 AT F.S. 280 JOINT SPLICE IS CORRODED WITH 100% MATERIAL LOSS REQUIRES REPLACEMENT   (C-CHECK) RO 4/23/2020   REMOVED AND REPLACED STRINGER 27 FS 280-295 REF CRJ 900 SRM AND BOMBARDEIR  DWG COMPLIED WITH (CL600-2D24) STRUCTURAL MAJOR REPAIR AND COMPLIED WITH FORM M-337
